# SDR A6WA201140113

- Difficulty date: January 21, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL HAS CORROSION AS MARKED.  LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR SILL IAW SRM 51-42-06 & 51-42-21.
